# SDR CA030117004

- Difficulty date: January 15, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 6007510017
- Condition: Leaking
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN THE HANGAR, HYDRAULIC FLUID WAS NOTICED ON THE WING UNDERSIDE LEAKING FROM THE AILERON PCU DRAIN HOLES.  DURING SUBSEQUENT LEAK CHECKS WITH THE PCU INSPECTION PANEL REMOVED NO SIGNIFICANT LEAKAGE NOTICED. DURING SHORT TURN AROUND FLIGHTS NO EVIDENCE OF LEAKAGE NOTED, HOWEVER, WHEN THE A/C SAT FOR MORE THAN A COUPLE OF HOURS AFTER A HIGH LEVEL, COLD FLIGHT AND / OR REMAINED OUTSIDE IN  0 DEGREE CELCIUS WEATHER THE LEAKAGE WAS AT ITS WORST.
